# SDR HNAA2024071500539

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,572 hours, 41,882 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN FLIGHT DECK WITH PACK 1 OPERATING. C/W FLT CREW PROCEDURES MEL   12JUL24  C19403  21-15-21 AIR COND PACK N650 AND ABOVE. FACT  12JUL24  DURING OPERATING THE PACK #1 FOUND #100 ACM MAKING SQEAKY/GRADING SOUNDS. R&R #100 ACM IAW AMM 21-51-03 OPS CHECK GOOD. NO BURN/SMOKE SMELL NOTICED. A/C GOOD FOR SERVICE. CLEAR MEL 21-15-2.
